# SDR ASOA05426

- Difficulty date: May 3, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 600313942
- Condition: Misaligned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT EMERGENCY EXIT DOOR FAILED THE FUNCTIONAL TEST.  MAINTENANCE ADJUSTED THE DOOR MOUNTING BRACKETS ON THE LEFT EMERGENCY EXIT.  OPS CHECKS GOOD.  (M)
